# SDR YENA2021072300475

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 61,021 hours, 21,631 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Faulted
- Location: Primairy
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT # 1557, FLL-CUN. GPS PRIMARY LOST, NAV ACCUR LOW, EST 30 MILES OFF ; PERFORMED RE-ALIGMENT OF ADIRUS IAW AMM 34-10-00. PERFORMED RESET  AND TEST OF FCU 1 AND 2,  ALSO FMGC 1 AND 2 IAW AMM 22-96-00 AND 22-91-00. TEST OK. PERFORMED RESET AND TEST OF GPS 1 AND 2 IAW AMM 34-36-00, OPS CHK OK. PERFORMED LAND CAT III CAPABILITY TEST IAW AMM 22-97-00, TEST OK. NO DEFECT NOTED. A/C OK FOR SVC.
